# SDR CA990318028

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 50389028
- Condition: Shorted
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIP BOOT HEAT SHORTED OUT.
